MathSciNet Relay Station
MathSciNet bibliographic data
MR1726765 (2000k:11110) 11P32 (11N36 11P05 11P55)
Liu, Jianya; Liu, Ming-Chit; Zhan, Tao Squares of primes and powers of $2$. Monatsh. Math. 128 (1999), no. 4, 283–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement